# SDR DALA12014745653

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT UNDER NUT PLATE AT BS 1510. LBL 2.90.   REMOVED CORROSION IAW SRM 53-00-53, FIG 101.  ORIGINAL MATERIAL THICKNESS IS .063" IAW SRM 53-60-53, FIG 1.  REMAINING MATERIAL IS .049" IAW NDTM PT6, 51-00-11,  NO CRACK NOTED AT BLENDED AREA,  FABRICATED ANGLE, TREATED AND PRIMED AND INSTALLED ANGLE  IAW EA SA41410-7(C),  & SRM 51-20-01 PG 37 &27.
